# SDR HALA95154

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 56TN3467
- Condition: Inop
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HNL - RADAR SCREEN WENT BLANK, LOUD BANG FROM FRONT OF AIRCRAFT, SMELL OF BURNING ELECTRICAL COMPONENTS IN COCKPIT.  REPLACED RADAR INDICATOR AND WEATHER RADAR REC/TRANS.  GROUND CHECKED NORMAL.  (M)
